About two years ago, i got on birth control pills (trinessa) because i had irregualr periods. I stopped, and now im back on them started november. I had sex and everything was great before the pills (november). when i got my period since the pills, i had sex. that was fine. than few weeks later (december), my boyfriend and i had sex and i was bleeding. i remember seeing blood and a little white things. I stopped. few weeks later, same thing. It seems everything was great til i got back on the pills. The gyno says i have a syndrome because of my irregular periods. whats wrong with me???
i want some answers please.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?